# SDR 9500739305

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Lack Of Lube
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE TAILCONE FAILED TO RELEASE AND DROP.  CHECKED RIGGING AND LUBRICATED THE RELEASE MECHANISM.  CHECKED OK.
